MathSciNet Relay Station
MathSciNet bibliographic data
MR2135753 (2006a:46068) 46L05 (19K35 46L35 46L80)
Lin, Huaxin An approximate universal coefficient theorem. Trans. Amer. Math. Soc. 357 (2005), no. 8, 3375–3405 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement